# SDR 02FDEA00791

- Difficulty date: November 4, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN 1176 CHORD AT RBL 28, WL 208.  R&R CHORD PER EA 7-5310-67046.
